Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiplicity on a Richardson variety in a cominuscule $ G/P$


Author: Michaël Balan
Journal: Trans. Amer. Math. Soc. 365 (2013), 3971-3986
MSC (2010): Primary 14M15; Secondary 14B05, 14L30
Published electronically: January 24, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in a cominuscule partial flag variety $ G/P$, the multiplicity of an arbitrary point on a Richardson variety $ X_{w}^{v}=X_w \cap X^v \subset G/P$ is the product of its multiplicities on the Schubert varieties $ X_w$ and $ X^v$.


References [Enhancements On Off] (What's this?)

  • 1. S. Billey, I. Coskun, Singularities of generalized Richardson varieties, Comm. Algebra 40 (2012), no. 4, 1466-1495. MR 2912998
  • 2. S. Billey, G. Warrington, Maximal singular loci of Schubert varieties in $ {\rm SL}(n)/B$, Trans. Amer. Math.Soc. 355 (2003), no. 10, 3915-3945 MR 1990570 (2004f:14071)
  • 3. M. Brion, Positivity in the Grothendieck group of complex flag varieties, J. Algebra 258 (2002), no. 1, 137-159 MR 1958901 (2003m:14017)
  • 4. M. Brion, V. Lakshmibai, A geometric approach to Standard Monomial Theory, Representation theory 7 (2003), 651-680 MR 2017071 (2004m:14106)
  • 5. A. Cortez, Singularités génériques et quasi-résolutions des variétés de Schubert pour le groupe linéaire, Adv. Math. 178 (2003), no. 2, 396-445 MR 1994224 (2004i:14056)
  • 6. V. Deodhar, On some geometric aspects of Bruhat orderings. I. A finer decomposition of Bruhat cells, Invent.Math. 79 (1985), no. 3, 499-511 MR 782232 (86f:20045)
  • 7. S. Ghorpade, K. Raghavan, Hilbert functions of points on Schubert varieties in the symplectic Grassmannian, Trans. Amer. Math. Soc. 358 (2006), no. 12, 5401-5423 MR 2238920 (2007d:14088)
  • 8. K. Goodearl, M. Yakimov, Poisson structures on affine spaces and flag varieties. II, Trans. Amer. Math. Soc.361 (2009), no. 11, 5753-5780 MR 2529913 (2010k:14092)
  • 9. W. Hodge, D. Pedoe, Methods of algebraic geometry. Vol. II, Cambridge University Press, Cambridge, 1952 MR 1288306 (95d:14002b)
  • 10. T. Ikeda, Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian, Adv. Math. 215 (2007), no. 1, 1-23 MR 2354984 (2008j:14094)
  • 11. T. Ikeda, H. Naruse, Excited Young diagrams and equivariant Schubert calculus, Trans. Amer. Math. Soc.361 (2009), no. 10, 5193-5221 MR 2515809 (2010i:05351)
  • 12. C. Kassel, A. Lascoux, C. Reutenauer, The singular locus of a Schubert variety, J. Algebra 269 (2003), no. 1, 74-108 MR 2015302 (2005f:14096)
  • 13. A. Knutson, T. Lam, D. Speyer, Positroid varieties: Juggling and Geometry, Preprint http://arxiv.org/abs/1111.3660
  • 14. A. Knutson, T. Lam, D. Speyer, Projections of Richardson Varieties, Preprint http://arxiv.org/abs/1008.3939
  • 15. A. Knutson, T. Tao, Puzzles and (equivariant) cohomology of Grassmannians, Duke Math. J. 119 (2003), no. 2, 221-260 MR 1997946 (2006a:14088)
  • 16. V. Kodiyalam, K. Raghavan, Hilbert functions of points on Schubert varieties in Grassmannians, J. Algebra 270 (2003), no. 1, 28-54 MR 2015929 (2005d:14067)
  • 17. C. Krattenthaler, On multiplicities of points on Schubert varieties in Grassmannians, Sém. Lothar. Combin.45 (2000/01), Art. B45c, 11 pp. (electronic) MR 1817336 (2002c:14080)
  • 18. C. Krattenthaler, On multiplicities of points on Schubert varieties in Grassmannians. II, J. AlgebraicCombin. 22 (2005), no. 3, 273-288 MR 2181366 (2006i:14053)
  • 19. V. Kreiman, Local properties of Richardson varieties in the Grassmannian via a bounded Robinson-Schensted-Knuth correspondance, J. Algebraic Combin. 27 (2008), no. 3, 351-382 MR 2393260 (2009b:14095)
  • 20. V. Kreiman, Schubert Classes in the Equivariant K-Theory and Equivariant Cohomology of the Grassmannian, Preprint http://arxiv.org/abs/math/0512204
  • 21. V. Kreiman, Schubert Classes in the Equivariant K-Theory and Equivariant Cohomology of the Lagrangian Grassmannian, Preprint http://arxiv.org/abs/math/0602245
  • 22. V. Kreiman, V. Lakshmibai, Richardson Varieties in the Grassmannian, in ``Contributions to automorphic forms, geometry, and number theory'', 573-597, Johns Hopkins Univ. Press, Baltimore, MD, 2004 MR 2058620 (2005c:14059)
  • 23. V. Kreiman, V. Lakshmibai, Multiplicities of singular points in Schubert varieties of Grassmannians, Algebra, arithmetic and geometry with applications (West Lafayette, IN, 2000), 553-563, Springer, Berlin, 2004 MR 2037109 (2005c:14060)
  • 24. V. Lakshmibai, P. Littelmann, Richardson varieties and equivariant K-theory, J. Algebra 260 (2003), no. 1, 230-260 MR 1973584 (2004e:14077)
  • 25. V. Lakshmibai, K. Raghavan, P. Sankaran, Equivariant Giambelli and determinantal restriction formulas for the Grassmannian, Pure Appl. Math. Q. 2 (2006), no. 3, part 1, 699-717 MR 2252114 (2007h:14084)
  • 26. V. Lakshmibai, J. Weyman, Multiplicities of Points on a Schubert Variety in a Minuscule $ G/P$, Adv. Math. 84 (1990), no. 2, 179-208 MR 1080976 (92a:14058)
  • 27. A. Lascoux, Foncteurs de Schur et grassmannienne, thèse, Université de Paris VII, 1977
  • 28. L. Li, A. Yong, Some degenerations of Kazhdan-Lusztig ideals and multiplicities of Schubert varieties, Adv. Math. 229 (2012), no. 1, 633-667. MR 2854186
  • 29. L. Manivel, Le lieu singulier des variétés de Schubert, Internat. Math. Res. Notices 2001, no. 16, 849-871 MR 1853139 (2002i:14045)
  • 30. D. Mumford, Algebraic Geometry. I. Complex Projective Varieties, Grundlehren der Mathematischen Wissenschaften, No. 221. Springer-Verlag, Berlin-New York, 1976 MR 0453732 (56:11992)
  • 31. K. Raghavan, S. Upadhyay, Initial ideals of tangent cones to Schubert varieties in orthogonal Grassmannians, J. Combin. Theory Ser. A 116 (2009), no. 3, 663-683 MR 2500164 (2010g:14071)
  • 32. K. Raghavan, S. Upadhyay, Hilbert functions of points on Schubert varieties in orthogonal Grassmannians, J.Algebraic Combin. 31 (2010), no. 3, 355-409 MR 2610290
  • 33. R. Richardson, Intersections of double cosets in algebraic groups, Indag. Math. (N.S.) 3 (1992), no. 1, 69-77 MR 1157520 (93b:20081)
  • 34. J. Rosenthal, A. Zelevinsky, Multiplicities of points on Schubert varieties in Grassmannians, J. Algebraic Combin. 13 (2001), no. 2, 213-218 MR 1826954 (2002d:14089)
  • 35. T. Springer, Linear Algebraic Groups, Progress in Mathematics, 9, Birkhäuser Boston, Inc., Boston, MA, 1998 MR 1642713 (99h:20075)
  • 36. R. Stanley, Some combinatorial aspects of the Schubert calculus, Combinatoire et représentation du groupe symétrique (Actes Table Ronde CNRS, Univ. Louis-Pasteur Strasbourg, Strasbourg, 1976), pp. 217-251. Lecture Notes in Math., Vol. 579, Springer, Berlin, 1977. MR 0465880 (57:5766)
  • 37. T. Svanes, Coherent cohomology on Schubert subschemes of flag schemes and applications, Adv. Math. 14 (1974), 369-453 MR 0419469 (54:7490)
  • 38. S. Upadhyay, Initial ideals of tangent cones to Richardson varieties in the Orthogonal Grassmannian via a Orthogonal-Bounded-RSK-Correspondence, Preprint http://arxiv.org/abs/0909.1424
  • 39. A. Woo, Multiplicities of the Most Singular Point on Schubert varieties on $ Gl(n)/B$ for $ n=5,6$, Preprint http://arxiv.org/abs/math/0407158
  • 40. A. Woo, A. Yong, Governing singularities of Schubert varieties, J. Algebra 320 (2008), no. 2, 495-520 MR 2422304 (2009j:14063)
  • 41. A. Woo, A. Yong, A Gröbner basis for Kazhdan-Lusztig ideals, Amer. J. Math. 134 (2012), no. 4, 1089-1137. MR 2956258

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M15, 14B05, 14L30

Retrieve articles in all journals with MSC (2010): 14M15, 14B05, 14L30


Additional Information

Michaël Balan
Email: michael.balan@laposte.net

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05630-9
PII: S 0002-9947(2013)05630-9
Received by editor(s): November 25, 2010
Received by editor(s) in revised form: April 21, 2011
Published electronically: January 24, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.